# SDR 95ZZZX6287

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73153
- Make and model: Cvac 34031
- Aircraft serial: 179
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE MOST FORWARD INTERNAL EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED OXIDATION FROM BATTERY CONTACTS.  SUBSEQUENT OPERATIONAL CHECKS WERE SATISFACTORY.
